| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that while the doctor was luxating a tooth, the tip of the instrument fractured.The tip was easily suctioned out.No adverse events have been reported as a result of the malfunction.
Event or Problem Description
This follow-up report is being submitted to relay additional information.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The complaint is confirmed.The elevator was in good overall condition, with some minor cosmetic damage from general handling and the tip was fractured.A complaints search was conducted on this lot, two additional complaints (3 complaints total, 3 parts) were found regarding fractured tips.There is a total of 40 products in this lot number.The most likely underlying cause of the complaint is excessive force was applied, beyond what the instrument was designed to encounter.There are no indications of manufacturing defects.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.